Effects of steroid withdrawal are known to emulate and kick start many other medical complications as well. Weakness, loss of appetite, fatigue, nausea, weight loss, vomiting, diarrhea (further resulting in liquid and electrolyte complications), as well as abdominal pain are some of the most common effects that steroid withdrawal is often associated with. Constant decrease in blood pressure which simultaneously causes a person to faint or causes fits and dizziness are other complications the steroid use can cause.
Blood sugar levels are known to have dropped in many people who consume steroids. In women, menstrual changes have been reported widely. Muscle and joint pains, fever, changes in mentality, as well as elevation in calcium levels have been reported in some cases. Gastrointestinal contractions decrease dramatically which may ultimately lead to the swelling of the intestine .
Oy vey, what did you say about me, you little goy? I’ll have you know I graduated top of my class in manipulation, and I’ve been involved in numerous secret raids on antisemitic sites, and I have over 300 confirmed slided threads. I am trained in forum sliding and I’m the top slider in the entire JIDF. You are nothing to me but just another goy. I will slide you the fuck out with speed the likes of which has never been seen before on the Internet, mark my fucking words goy. You think you can get away with that antisemitism over the Internet? Think again, goyim. As we speak I am contacting my secret network of shills across the world and your IP is being traced right now so you better prepare for the storm, goy. The storm that wipes out your antisemitic heretical thing you call a life. You’re fucking done, goy. I can be anywhere, anytime, and I can slide and manipulate you in over seven hundred ways, and that’s just with a few paid shills. Not only am I extensively trained in shilling and forum sliding, but I have links to all high ranking political leaders across the world and I will use the power they have to the full extent to wipe your miserable antisemitic ass off the face of the continent, you little goy. If only you could have known what retribution your little antisemetic “clever” comment was about to bring down upon you, maybe you would have held your fucking tongue. But you couldn’t, you didn’t, and now you’re paying the price, you g-d damn antisemite. I will shit fury all over you and you will drown in it. You’re fucking dead, goy.
you need to come off everything and begin hcg and arimadex. I would use arimadex at 1/2mg 3 x wk and hcg at 250iu twice wk every wk and attempt to restore any natural test I could. The adex and hcg should help elevate sperm count and natural test over time. I would also use clomid at 100mg/ day for a couple wks and then drop to 50mg day for 2 more wks after you quit everything. Its going to take awhile, possibly a year before you are fertile again. Even on trt there is still a 50% chance of being fertile, but the choice to come off totally or stay on trt depends on how long you have been on trt up until now. If its been a year then Id attempt to drop everything, if its been longer then Id revert to a minimum trt dose of 80-100mg wk and continue on hcg arimadex regimen. U really need a fertility specialist though but for now this is what Id do personally